# SDR QXEA2015011800019

- Difficulty date: January 18, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 12,963 hours, 13,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER OTBD CAUTION ILLUMINATED DURING CLIMB OUT AT APPROXIMATELY 235 KIAS.  FOLLOWED CHECK LIST AND RETURNED TO FIELD WITH NORMAL LANDING. REPLACED OTBD ROLL SPOILER PRESSURE SWITCH.  OPS TEST GOOD.  OTBD SPOILER CAUTION LIGHT DID NOT RETURN.
